## SAIGE Student Youth Program Agenda

### Sunday, June 14

Time	Student Arrival	Location
12:00 – 6:00 pm	Student arrival – snacks in the hospitality room	Hospitality suite
7:30 – 9:30 pm	Student Youth Program Reception - Chance Rush	Paradise Cove/Marina Beach
Monday, June 15		
Time	Торіс	Location
7:30 - 8:00 AM	Breakfast	Wolf Eagle Room
8:00 – 10:30 AM	Introduction of Leadership training- "From the Heart" Chance Rush- Motivational Speaker	Wolf Eagle Room
10:30 – 10:45 AM	Break- 15 minutes	
10.50 10.45710		
10:45 – 11:30	Chance Rush- Continue in Leadership training	Wolf Eagle Room
11:30-12:00	<b>Coral Moore</b> , Diversity Outreach Programs at the Minnesota Historical Society <b>The Role of History in Leadership Development</b>	
12:00- 1:15 PM	Luncheon Keynote Speaker – Wes Wilson – Prevention Activity Specialist - Oklahoma American Indian Health Council Ending Violence and Empowering Native Traditions	
1:30-3:00 PM	Chance Rush - Continue in Leadership Training	
3:00- 5:00 PM	Kinomaage (Come and Get your Indian Education) Music Video Production Dr. Martin Reinhardt and April Lindala	
7:00-8:30 PM	<b>Cultural Reception</b> - Welcome and local tribal cultural presentation: <i>Takoja Dance Group</i>	Marina Patio

### Tuesday, June 16

Time	Торіс	Location
7:30AM	Smudging Ceremony- all are invited	Marina Patio
7:00 - 8:20	Breakfast	Mahkato/RedWing
8:00 – 8:30	General Plenary Session Opening the National Training Program Presentation of Colors- SAIGE Warrior Society Veterans Honoring Song Moderator- Bryan Sappier, SAIGE Vice -Chair	Island Event Center
8:30 -8:45AM	Opening Remarks- Fredericka Joseph, Chair SAIGE	
8:45- 9:10AM	Welcome and Tribal Overview –Ronald Johnson, Prairie Island Tribal President	
9:10-9:30 AM	Milo Booth – FEMA Tribal Consultation Policy	
9:30- 10:30 AM	Introduction: Youth Program Introduction of Students- JoAnn Brant, SAIGE Youth Program Director, Environmental Protection Agency	
10:30 - 10:45	Break –	Mahkato/RedWing
10:45 – 11:15 AM	<b>Professor William Rice</b> , University of Tulsa College of Law - UN Declaration on Indigenous Rights	Island Event Center
11:20-11:50 AM	Keynote Speaker- Brian Cladoosby, President, National Congress of American Indians: <i>Modernizing the Trust</i> <i>Relationship</i> Introduction: Sue Morris, SAIGE Treasurer	Island Event Center
11:50-12:00PM	Break	Mahkato/Red Wing
12:00-1:15 PM	Luncheon Speaker- Kevin Washburn, Assistant Secretary for Indian Affairs, US Department of the Interior	Island Event Center

Time	Торіс	Location
1:30 -2:45 PM	<b>Karlos M. Deltora</b> -Recruitment Advisor; Recruitment Policy and Outreach, Office of Personnel Management Finding and Applying for Federal jobs and Internships: Pathways Programs for Students and Recent Graduates	Wolf Eagle Room
2:45-3:00	BREAK	Mahkato/RedWing
Time	Торіс	Location
3:15-4:30 PM	Jim Wilkerson - Central Intelligence Agency -CIA Leading Project Team Development	Wolf Eagle Room
Tuesday Evening Activities (Optional)		
7:00 PM	Recognition and Awards Reception-SAIGE	Marina Patio
	Achievement Awards and Partnership Resegnition	
	Achievement Awards and Partnership Recognition	

# Wednesday, June 17

Time	Торіс	Location
7:00 – 8:20 AM	Breakfast	Mahkato/RedWing
8:00- 8:30AM	General Plenary Session Prayer Opening Remarks- Fredericka Joseph , SAIGE Char Moderator- Duane Matt, SAIGE Board	Island Event Center
8:30- 9:15 AM	<b>Bill Mendoza</b> - Executive Director of the White House Initiative on American Indian and Alaska Native Education; <i>Generation Indigenous</i> , White House Initiative on Native Youth	
9:15-9:45 AM	Katherine Archuleta, Director, Office of Personnel Management- Recruitment, Engagement, Diversity and Inclusion (REDI) Roadmap	
9:45- 10:00 AM	Break – 15 minutes	
10:00 -11:00 AM	Katherine Archuleta , Director, OPM	Wolf Eagle Room
11:00– 11:45 AM	<b>Bill Mendoza</b> - White House Initiative on Native Youth Generation Indigenous Challenge	
11:45 - 1:15PM	<b>Luncheon Speaker- Anton Treuer</b> , Bemidji State University Introduction: Danny Garceau	Island Event Center

### Wednesday afternoon – Career Fair

1:30 – 4:30 PM	<b>Career Fair</b> – Free and open to the Public – Students to attend and visit with Exhibitors	Mahkato/RedWing
1:30 – 3:00 PM	Authors' Book signing: Stephen Pevar and S.W. Russell	
Time	Wednesday Evening Activities	Location
6:00-7:30 PM	Student Dinner – keynote – James Anderson –	Wacouta Room
	Motivational Speaker and Trainer	
8:00 PM	AIHEC Student Congress Meeting – All Students welcome	

### Thursday, June 18, 2015

Time	Торіс	Location
7:00 – 8:0 AM	Breakfast	Mahkato/RedWing
8:30–9:30 AM	<b>Phyllis Howard</b> - Founder and former President of Fort Berthold Community College- <i>Leadership and Growth in</i> <i>the Tribal College Community</i>	Wolf Eagle Room
9:45-10:00 AM	Break 15 minutes	
10:00 –11:15 AM	Alan Comp – Office of Surface Mining Reclamation and Enforcement/ VISTA Project Officer - VISTA as an opportunity for National Service and Entry to Federal jobs	Wolf Eagle Room
12:00 – 1:30 PM	Lunch with the Veterans	Wabasha Room
1:30- 2:45 PM	Student Video Production – Dr. Martin Reinhardt	
2:45 3:15 PM	Break 30 minutes	
Time	Торіс	Location
3:15- 3:30 PM	Plenary Session Closing Remarks: Fredericka Joseph	Island Event Center
3:30- 4:30 PM	Youth Presentation- SAIGE STUDENT YOUTH PROGRAM	
4:30- 4:45 PM	SAIGE 2016 Presentation Closing Prayer – Retreat of Colors: SAIGE Warrior Society	
	Students-Only Dinner– Overview of the program	Wacouta Room/
6:00- 7:30 PM		Marina Beach

### Thank you from SAIGE Please travel home safely, and we will see you in 2016!